Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: changing your posting name back4abit

Posted by Dr. Bob on October 11, 2007, at 20:46:09

In reply to Re: will the taurine in energy drinks disrupt ECT?, posted by back4abit on September 20, 2007, at 20:49:32

> Taurine is actualy the least active thing in these drinks,although touted otherwise.

Please don't change your posting name without following these steps:

http://www.dr-bob.org/babble/faq.html#names

If you're having password problems, email me and I should be able to help. Thanks,

Bob


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[788597]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dr. Bob thread:784175
URL: http://www.dr-bob.org/babble/20071009/msgs/788597.html